# SDR AALA20150814002

- Difficulty date: August 14, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 55,553 hours, 6,566 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, CREW REPORTED INFLIGHT LOSS OF C SYS HYD PRESS.  FOUND RT WW UPLOCK SEQUENCE ACTUATOR O RING TORN & RT MAIN GEAR RETRACT ACTUATOR PRESS LINE LOOSE.  R & R O RING & TORQUED ACTUATOR PRESS LINE.  SEE ALSO AALA20150814001.
